IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev NLC Conf / Next NLC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Kazuhide Yamamoto (Nagaoka Univ. of Tech.)
Vice Chair Koichi Takeuchi (Okayama Univ.), Hiromitsu Nishizaki (Univ. of Yamanashi)
Secretary Hiroshi Kanayama (IBM), Hiroko Otsuka (Future Univ. Hakodate)
Assistant Taiichi Hashimoto (GREE), Takeshi Sakaki (Univ. of Tokyo/Hottolink)

Conference Date Thu, Sep 12, 2013 10:00 - 16:55
Fri, Sep 13, 2013 09:00 - 16:50
Topics The Third Symposium on Text Mining 
Conference Place 311 room, 3rd floor, central building, National Olympics Memorial Youth Center 
Address 3-1, Yoyogi, Kamizono-cho, Shibuyaku, 1510052, Tokyo
Transportation Guide 7 miniutes walk from the Sanguubashi station on Odakyuu Line
http://nyc.niye.go.jp/e/index.html
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Notes on Review This article is a technical report without peer review, and its polished version will be published elsewhere.

Thu, Sep 12 AM 
10:00 - 12:00
  - Opening
(1) 10:05-10:30 Creation of Teaching Materials for Japanese Academic Writing , Using Frequency Information Retreived from the BCCWJ Corpora Data NLC2013-14 Kazunari Hori, Akihiro Sakajiri (Osaka Univ.), Dai Ishijima (TRI Osaka)
(2) 10:30-10:55 Difficulty and Ambiguity of Verbs
-- Analysis based on Synsets in Japanese WordNet --
NLC2013-15
Koki Miyata, Takahiko Suzuki, Sachio Hirokawa (Kyushu Univ.)
(3) 10:55-11:20 An Extraction Method of Association Words from EDR Dictionaries using Text Mining Akihiro Toyoshima, Noriyuki Okumura (KNCT)
(4) 11:20-11:45 Extraction of keywords related to business enterprise from Web pages of companies NLC2013-16 Kenichiro Katsuda, Hiroyuki Sakai (Seikei Univ.)
  - Discussion
  12:00-13:00 Lunch Break ( 60 min. )
Thu, Sep 12 PM  Invited talk
13:00 - 14:00
(5) 13:00-14:00 [Invited Talk]
Current Status of the Social Media Analytics Business: Take the Election of the House of Councilors 2013 for Instance
Kosuke Asano (Hottolink)
  14:00-14:10 Break ( 10 min. )
Thu, Sep 12 PM 
14:10 - 15:35
(6) 14:10-14:35 An approach for extracting concerned area of Twitter users by category information in Wikipedia NLC2013-17 Yinjun Hu, Yasuo Tanida (Synergy Marketing)
(7) 14:35-15:00 Proposal of Sentiment Analysis System by News Article Analysis NLC2013-18 Hayaki Usui, Hiroya Yoshida (Kobe Inst. of Conputing)
(8) 15:00-15:25 A proposal of a recommendation method of reviews describing characteristic minority opinions NLC2013-19 Hiroaki Shirahama, Masaomi Kimura (Shibaura Inst. of Tech.)
  - Discussion
  15:35-15:45 Break ( 10 min. )
Thu, Sep 12 PM 
15:45 - 16:55
(9) 15:45-16:15 [Invited Lecture]
ACL 2013 Report
-- Summary and Applications --
NLC2013-20
Hitoshi Nishikawa (NTT)
(10) 16:15-16:45 [Invited Lecture]
ACL 2013 Report
-- Summary and Applications --
NLC2013-21
Naoaki Okazaki (Tohoku Univ.)
  - Discussion
Fri, Sep 13 AM 
09:00 - 12:00
(11) 09:00-09:25 Societas and Natural Language Processing NLC2013-22 Yasuo Tanida (Synergy Marketing)
(12) 09:25-09:50 An Investigation of the Usage of Facemarks in Each Time Slot using Text Mining NLC2013-23 Chika Onishi, Noriyuki Okumura (Kagawa National College of Tech.)
(13) 09:50-10:15 The Exploratory Search supporting system using TETDM (Total Environment for Text Data Mining) NLC2013-24 Hidekazu Tokunaga (Kagawa National College of Tech.)
  10:15-10:30 Break ( 15 min. )
(14) 10:30-10:55 Unsupervised word segmentation by enumerating maximal substrings NLC2013-25 Yuta Kawachi, Masato Inoue (Waseda Univ.)
(15) 10:55-11:20 Extraction of important articles that influence the stock price of companies from financial articles NLC2013-26 Masaru Nakayama, Hiroyuki Sakai (Seikei Univ.)
(16) 11:20-11:45 Extraction of causal information from PDF files of the summary of financial statements of companies NLC2013-27 Hiroko Nishizawa, Hiroyuki Sakai (Seikei Univ.)
  - Discussion
  12:00-13:30 Lunch Break ( 90 min. )
Fri, Sep 13 PM  Invited talk
13:30 - 14:30
(17) 13:30-14:30 [Invited Talk]
Approach to Utilizing Voice of Customer
-- Management for Reliefing Discomfort --
NLC2013-28
Naoto Ando (Fancl)
  14:30-14:50 Break ( 20 min. )
Fri, Sep 13 PM 
14:50 - 16:50
(18) 14:50-15:15 Prediction of Growth Rate of Operating Income from Securities Reports by Sentence Based Analysis NLC2013-29 Sachio Hirokawa (Kyushu Univ.)
(19) 15:15-15:40 Discovery of knowledge about the recognition structure of corporate issues and actual behavior in the electronics industry
-- combination of theory of structuring knowledge and text mining --
NLC2013-30
Hirofumi Omori (NRI)
(20) 15:40-16:05 Estimation of consumer preferences for vegetables based on investigation of product reviews on online shopping NLC2013-31 Akane Takezaki, Takuji Kiura, Takeshi Hayashi (NARC)
(21) 16:05-16:30 Analogy of television viewers' behavior in the entertainment industry
-- With using sense of value model --
NLC2013-32
Emiko Fujii, Yoshihide Nishio, Yinjun Hu, Yasuo Tanida (Synergy Marketing)
  - Discussion
  - Closing

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  


Last modified: 2013-08-29 18:20:12


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /  
 
 Go Top  Go Back   Prev NLC Conf / Next NLC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan